Divisors, partitions and some new $q$-series identities

Volume 117 / 2009

Alexander E. Patkowski Colloquium Mathematicum 117 (2009), 289-294 MSC: 05A17, 33D15, 05A19. DOI: 10.4064/cm117-2-11

Abstract

We obtain new $q$-series identities that have interesting interpretations in terms of divisors and partitions. We present a proof of a theorem of Z. B. Wang, R. Fokkink, and W. Fokkink, which follows as a corollary to our main $q$-series identity, and offer a similar result.

Authors

  • Alexander E. Patkowski1390 Bumps River Road
    Centerville, MA 02632, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image